# SDR MASA20211117560

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N246LR
- Make and model: Cndair CL600*
- Aircraft serial: 15239
- Aircraft time: 24,140 hours, 18,231 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: CC670140027
- Part serial: NA
- Condition: None
- Location: Fls15.00 To Fls3
- Part time: 24,140 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN DENTS WERE FOUND AFFECTING THE LOWER SKIN OF LEFT INBOARD FLAP LOCATED AT APPROXIMATELY FSL 20. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 57-52-01, FIGURE 57-52-01-991-801, ITEM 27A.
